RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Logvinenko, Vladimir N

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 12

Number of views:
This page:487
Abstract pages:2018
Full texts:649
References:69

http://www.mathnet.ru/eng/person23798
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225640

Publications in Math-Net.Ru
2004
1. Vladimir Logvinenko, “On conditionally convergent series”, Mat. Fiz. Anal. Geom., 11:4 (2004),  470–483  mathnet  mathscinet  zmath
2002
2. Dmitri Logvinenko, Vladimir Logvinenko, “On Wiegerinck's support theorem”, Mat. Fiz. Anal. Geom., 9:3 (2002),  352–368  mathnet  mathscinet  zmath
1994
3. B. Ya. Levin, V. N. Logvinenko, “Krein's theorem for separately subharmonic functions”, Algebra i Analiz, 6:4 (1994),  143–156  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:4 (1995), 827–837
1993
4. V. N. Logvinenko, S. Yu. Favorov, “Cartwright-type theorems and real sets of uniqueness for entire functions of exponential type”, Mat. Zametki, 53:3 (1993),  72–79  mathnet  mathscinet  zmath; Math. Notes, 53:3 (1993), 294–299  isi
1989
5. V. N. Logvinenko, “Boundedness conditions for entire functions of exponential type interior to the hyperoctant $\mathbf R_+^n$”, Izv. Akad. Nauk SSSR Ser. Mat., 53:3 (1989),  644–656  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:3 (1990), 663–676
6. B. Ya. Levin, V. N. Logvinenko, “On classes of functions subharmonic in $\mathbb{R}^m$ which are bounded on certain sets”, Zap. Nauchn. Sem. LOMI, 170 (1989),  157–175  mathnet  mathscinet  zmath; J. Soviet Math., 63:2 (1993), 202–211
1988
7. V. N. Logvinenko, “Equivalence of norms, generated by measures, in Banach spaces of entire functions”, Mat. Zametki, 43:2 (1988),  212–219  mathnet  mathscinet  zmath; Math. Notes, 43:2 (1988), 119–123  isi
1977
8. V. N. Logvinenko, “On interpolation by entire functions of several complex variables”, Dokl. Akad. Nauk SSSR, 234:2 (1977),  302–304  mathnet  mathscinet  zmath
1974
9. V. N. Logvinenko, “On a multidimensional generalization of a theorem of M. L. Cartwright”, Dokl. Akad. Nauk SSSR, 219:3 (1974),  546–549  mathnet  mathscinet  zmath
1972
10. V. N. Logvinenko, “Binomial asymptotics for a class of entire functions”, Dokl. Akad. Nauk SSSR, 205:5 (1972),  1037–1039  mathnet  mathscinet  zmath
11. V. N. Logvinenko, “Construction of an entire function with prescribed indicator for prescribed integral proximate order”, Funktsional. Anal. i Prilozhen., 6:4 (1972),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:4 (1972), 331–332
1970
12. V. N. Logvinenko, I. V. Ostrovskii, L. I. Ronkin, “Analytic transformations of a normal vector”, Dokl. Akad. Nauk SSSR, 195:6 (1970),  1270–1273  mathnet  mathscinet  zmath

1991
13. L. A. Aizenberg, A. A. Gol'dberg, B. Ya. Levin, V. N. Logvinenko, V. A. Marchenko, V. V. Napalkov, I. V. Ostrovskii, S. Yu. Favorov, “Lev Isaakovich Ronkin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 46:5(281) (1991),  181–183  mathnet  mathscinet; Russian Math. Surveys, 46:5 (1991), 207–209  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019